# SDR FDEA200911043851

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLES ELONGATED BS 1415 RBL 24.0.   CHECKED LIMITS FOR SEAT TRACK BS 1415-1445,M RBL 24, AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG 101, DETAIL 4. REMOVED SEAT TRACK BS 1320-1540, RBL 24, IAW SRM 51-40-02. FEABRICATED NEW SEAT   TRACK, P/N BAC 1520-792, BATCH3 0001541987, IAW SRM 53-60-52 / 51-40-02. LOCATED AND DRILLED NEW SEAT TRACK PER SRM 51-40-05. TREATED AND PRIMED NEW SEAT TRACK PER SRM 51-20-01. APPLIED TOPCOAT TO   NEW SEAT TRACK PER SRM 51-21-00-01. INSTALLED NEW SEAT TRACL PER SRM 51-40-02, AT BS 1320-1540, RBL 24. THIS REPAIR IS CLASSIFIED AS A CAT. 'A' MAJOR REPAIR.
